# SDR CA100128007

- Difficulty date: December 31, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Part time: 20,018 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL330, THE F/O OUTER WINDSHIELD CRACKED, THE SPIDER WEB COVERED THE REST OF THE RT WINDSHIELD. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT. CRACKED OUTER PLY  MX R & R THE RT WINDSHIELD AND LEAK CHECKED. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
